# SDR 95ZZZW807

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7209W
- Make and model: Beech C-99
- Aircraft serial: U224
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 404EN16
- Condition: Intermittent
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

MCO-MIA - FLT 396 - THE RT GEAR GREEN DOWN LOCK INDICATOR DOES NOT ILLUMINATE UNTIL APPROX 5 TO 30 SECONDS AFTER THE GEAR IS DOWN.  REMOVED AND REPLACED RT DOWN LOCK SWITCH, GEAR SWING GOOD.  AC RELEASED.
